Non-Gaussian distribution of Coulomb blockade peak heights in quantum dots.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Chang, AM; Baranger, HU; Pfeiffer, LN; West, KW; Chang, TY

Published Date

  • March 1996

Published In

Volume / Issue

  • 76 / 10

Start / End Page

  • 1695 - 1698

PubMed ID

  • 10060494

Pubmed Central ID

  • 10060494

Electronic International Standard Serial Number (EISSN)

  • 1079-7114

International Standard Serial Number (ISSN)

  • 0031-9007

Digital Object Identifier (DOI)

  • 10.1103/physrevlett.76.1695

Language

  • eng